# SDR RAIA990309

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 39948B2236
- Condition: Failed
- Location: Lt Cockpit
- Part time: 16,588 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 7301 - DEC - CAPTAINS AIRSPEED INDICATOR STUCK AT 70 KNOTS. MAINTENANCE REPLACED CAPTAINS AIRSPEED INDICATOR. (M)
